Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SaxyManny

I wish only my acne was visible not these red marks

ok so my skin is like 98% clear of acne except I have these pink spots like all over my face where they used to be...what should I use?? and what the hell is it??

Share this post


Link to post
Share on other sites

Those are macules. Most should fade within 6 months. They are the last part of the healing process. The only way to speed up the process is to use something that causes exfoliation or quicker turnover of skin. This would be things like a retinoid or alpha hydroxy acids (i.e. glycolic acid, for example). Otherwise you just have to wait. I have the SAME problem, I'm probably 90% clearer than I was 6 weeks ago but it sure doesn't look like it.

Oh and the sunscreen will not help them get better. It will just prevent the marks from getting worse.

Share this post


Link to post
Share on other sites
redmarks, use a sunscreen, and avoid the sun!!!

wtf I use a SPF 65 ANYTIME I go outside even when its hazy!!!!!!!

I have been using Tretinoin 0.1% and BP 10%, and Minocycline for ONE month and it cleared up that much.

I know that the Tretinoin is a skin turnover treatment which helped alot. But before i started the regimen I didn't have spots where I used to have acne. Now my skin is clear of acne but now I have annoying spots, and they aren't red, they are like a light pink. They seem to be fading A LITTLE though by itself

Share this post


Link to post
Share on other sites
redmarks, use a sunscreen, and avoid the sun!!!

wtf I use a SPF 65 ANYTIME I go outside even when its hazy!!!!!!!

I have been using Tretinoin 0.1% and BP 10%, and Minocycline for ONE month and it cleared up that much.

I know that the Tretinoin is a skin turnover treatment which helped alot. But before i started the regimen I didn't have spots where I used to have acne. Now my skin is clear of acne but now I have annoying spots, and they aren't red, they are like a light pink. They seem to be fading A LITTLE though by itself

Yea I've been doing the exact same thing and the Tretinoin kinda doesn't do much but they do look like they are fading away on their own but yea it just takes forever i guess. :(

Share this post


Link to post
Share on other sites

well as for guys if u are one not sure lol its to bad u cant use a lil make up like girls but i guess ur gonna have to tuff it out or get a tan with suncreen of course

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×